# SDR SWIA2019123147483

- Difficulty date: November 12, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332354S
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE WIND SHIELD SIDE POST AFT ATTACHMENT CLIP IS CRACKED (C-CHECK) RO 12/27/2019  REMOVED CRACKED R/H SIDE WIND SHIELD SIDE POST AFT ATTACHMENT CLIP. INSTALLED NEW R/H SIDE WIND SHIELD SIDE POST AFT ATTACHMENT CLIP (601R33235-4S) REF BOMBARDIER DRW.
